# SDR K11A2009081172301

- Difficulty date: August 11, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,369 hours, 38,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT ANGLE BELOW FRAME AT STA 1090 BETWEEN STR 27R AND 28R AFT SIDE OF FRAME 2 X 2 INCHES.
